Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 104, NWS Lubbock, TX

November 7, 2011Crosby County, Garza County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Nov 7, 2011, 10:06 PM CST for Crosby County, Garza County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 7, 2011, 10:06 PM CST (04:06 UTC)
Expired
Nov 7, 2011, 10:30 PM CST
In force
24 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Garza County, TX

The radar

The Lubbock radar (KLBB), 56 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 9:16 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4235 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WUUS54 KLUB 080406
SVRLUB
TXC107-169-080430-
/O.NEW.KLUB.SV.W.0104.111108T0406Z-111108T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1006 PM CST MON NOV 7 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
  NORTHERN GARZA COUNTY IN NORTHWEST TEXAS.

* UNTIL 1030 PM CST

* AT 959 PM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 14 MILES SOUTHWEST OF KALGARY...OR 7 MILES NORTHEAST OF
  POST...AND MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WHITE RIVER
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR NORTHWEST TEXAS.

&&

LAT...LON 3357 10133 3354 10104 3318 10125 3326 10142
TIME...MOT...LOC 0403Z 212DEG 39KT 3331 10130

$$

SRC
1 follow-up statement
761 
WWUS54 KLUB 080421
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1021 PM CST MON NOV 7 2011

TXC169-080429-
/O.CAN.KLUB.SV.W.0104.000000T0000Z-111108T0430Z/
GARZA TX-
1021 PM CST MON NOV 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GARZA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3342 10127 3355 10120 3354 10104 3339 10113
      3340 10122
TIME...MOT...LOC 0419Z 221DEG 53KT 3349 10110

$$

TXC107-080430-
/O.CON.KLUB.SV.W.0104.000000T0000Z-111108T0430Z/
CROSBY TX-
1021 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CROSBY COUNTY UNTIL 1030 PM CST...

AT 1016 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR WHITE RIVER LAKE...OR 14 MILES 
SOUTHEAST OF CROSBYTON...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WHITE RIVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. 

&&

LAT...LON 3342 10127 3355 10120 3354 10104 3339 10113
      3340 10122
TIME...MOT...LOC 0419Z 221DEG 40KT 3349 10110

$$

SRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 8:44 PM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Nov 7, 8:44 PM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
844 PM CST MON NOV 7 2011

.UPDATE...
INITIAL BATCH OF CONVECTION ALMOST OUT OF THE FCST AREA...BUT SET
UP REMAINS CONDUCIVE FOR ADDITIONAL STORMS LATER TONIGHT. A STRONG
UPPER LOW CONTINUES TO SPIN OVER NERN AZ BUT HAS BEGUN TO MOVE EWD
INTO NWRN NM. ADDITIONAL MID AND UPPER LEVEL FORCING BECOMING
EVIDENT ACROSS SERN NM AND THE PERMIAN BASIN WITH INCREASING RADAR
ECHOES THERE AS WELL AS SOME LIGHTNING BEGINNING TO SHOW UP
BETWEEN PECOS AND FORT STOCKTON. AT THE SFC THE DRYLINE HAS PUSHED
TO ROUGHLY A FLOYDADA TO JAYTON LINE WHILE A COLD FRONT HAD MOVED
SOUTH TO NEAR A CLOVIS TO FLOYDADA TO GUTHRIE LINE. RUC INDICATES
THE FRONT WILL MOVE SOUTH ANOTHER HOUR OR TWO BEFORE STALLING
WHILE THE DRYLINE MAY RETREAT 30 TO 60 MILES TO THE WEST BEFORE
IMPETUS FROM THE EWD MOVING UPPER LOW BEGINS TO SHIFT IT TO THE
EAST AS WELL. BOTH THE RUC AND HRRR BLOSSOM THE MID LEVEL
CONVECTION TO THE SOUTHWEST WITH IT LIKELY BECOMING ROOTED IN THE
BOUNDARY LAYER AS IT MOVES INTO THE WARM SECTOR EAST OF THE
DRYLINE. SEVERE POTENTIAL REMAINS PRESENT WITH RICH BOUNDARY LAYER
MOISTURE BUT TORNADO POTENTIAL LIKELY DECREASED SIGNIFICANTLY.

WILL SEND OUT AN UPDATED PACKAGE AT THE TOP OF THE HOUR WITH THE
EXPIRATION OF THE TORNADO WATCH. WILL NEED TO ISSUE ANOTHER UPDATE
LATER SHOULD A NEW WATCH BE ISSUED. HAVE OVERHAULED GRIDS BASED ON
LATEST TRENDS USING RUC FOR WINDS AND DEW POINTS. MODIFIED POPS
GRIDS A BIT TO ACCOUNT FOR EXPECTATION OF NEXT ROUND OF PRECIP.

&&

.PREV DISCUSSION... /ISSUED 525 PM CST MON NOV 7 2011/

AVIATION...
DRYLINE AND COLD FRONT INTERSECTION NOT TOO FAR FROM KCDS ATTM AND
WITH STRONG LIFT AHEAD OF AN UPPER LOW OVER NERN AZ WILL KEEP A
THREAT FOR TSRA AT KCDS THROUGH AT LEAST 03Z IF NOT FOR SEVERAL
HOURS AFTER THAT BEFORE DRYLINE SHIFTS TO THE EAST LATER TONIGHT.
MEANWHILE KLBB WILL REMAIN IN THE DRY AIR AND LIKELY NOT GOING TO
SEE PRECIP THIS EVENING WITH BRUNT OF LIFT FROM THE UPPER LOW
STAYING TO THE NORTH.

PREV DISCUSSION... /ISSUED 221 PM CST MON NOV 7 2011/

SHORT TERM...
STILL WAITING TO SEE HOW THINGS WILL UNFOLD AS OF 2 PM THIS
AFTERNOON.  ALREADY HAD A FEW STORMS FIRE IN THE AREA AND PUSH OFF
TO THE NORTHEAST WITH ADDITIONAL DEVELOPMENT EXPECTED THROUGH THE
NIGHT FOR AREAS OFF THE CAPROCK.  WITH THE MAIN STORM SYSTEMS STILL
OFF TO THE WEST...EXPECT TO SEE CONVECTION RAMP UP ONCE AGAIN AS THE
MAIN LIFT PUSHES OVER THE REGION.  MODELS CONTINUE TO INCREASE
CONVECTIVE COVERAGE ALONG THE DRY LINE THIS AFTERNOON AND THEN PUSH
OFF TO THE EAST AFTER MIDNIGHT.  FINALLY STARTING TO SEE DRIER AIR
MIX INTO THE AREA AND LATEST OBS AT 20Z ARE SHOWING DEWPOINTS
FALLING ACROSS ALL BUT THE FAR EASTERN ROLLING PLAINS.  18Z NAM IS
COMING IN CLOSER TO THE PREVIOUS HRRR AND RUC RUNS WITH KEEPING
DEEPER MOISTURE EAST BUT IS STILL LOWER OVERALL WITH VALUES.

ALL MODELS SHOW A SECOND ROUND OF MORE WIDESPREAD CONVECTIVE
ACTIVITY ALONG THE ENTIRE LENGTH OF THE DRYLINE STARTING BETWEEN
00-06Z TONIGHT AS ISOLATED STORMS...AND THEN GRADUALLY EVOLVING INTO
A CONVECTIVE LINE. CAN STILL EXPECT TO SEE SOME SEVERE WEATHER WITH
ISOLATED STORMS EARLY ON AND THEN A GRADUAL TRANSITION TO MORE OF A
WIND AND HAIL THREAT AS THE CONVECTIVE LINE DEVELOPS AND ORGANIZES.
CANNOT RULE OUT HOWEVER AN EMBEDDED CIRCULATION WITHIN THE LINE
ITSELF.  NAM12 CLEARS THE WESTERN EDGE OF THE PRECIP RIGHT AROUND 6
AM AND THEN ALL MODELS BRING IN BREEZY CONDITIONS TOMORROW AFTERNOON
AS THE MAIN STORM SYSTEM SWINGS OUT ACROSS THE PANHANDLE.  WEST
WINDS SUSTAINED 20 TO 30 WITH SOME GUSTS UP TO 40 MPH CANNOT BE
RULED OUT THROUGH MID-DAY TUESDAY BEFORE A COLD FRONT PUSHES ACROSS
THE AREA LATE IN THE DAY.  THIS MAY RESULT IN AREAS OF BLOWING DUST
DEPENDING ON HOW STRONG WINDS BECOME.  COOLER AIR ARRIVING WITH THE
FRONT MAY HELP TO HOLD HIGH TEMPERATURES DOWN A BIT TOMORROW
AFTERNOON...ESPECIALLY ACROSS THE CAPROCK WHILE HIGHS OVER THE
ROLLING PLAINS MAY HAVE A BIT OF A WARMUP THANKS TO WEAK DOWNSLOPE
COMPONENT TO THE WINDS.

JORDAN

LONG TERM...
THE UA DISTURBANCE THAT HAVE PROVIDED PORTIONS OF THE SOUTHERN
PLAINS WITH SEVERE WEATHER THIS AFTERNOON...IS PROGGED TO BE
ACROSS THE CENTRAL PLAINS TUESDAY NIGHT...AND HEADING TOWARDS THE
GREAT LAKES REGION MID-WEEK. THUS THE BEST PRECIP AND SYNOPTIC
LIFT...WILL BE NORTH AND EAST OF THE CWA FOR THE START OF THE
EXTENDED FORECAST. SFC WINDS WILL REMAIN FROM A NORTHERLY
COMPONENT ON WEDNESDAY THANKS TO A 1030+ MB SFC HIGH SETTLING IN
ACROSS THE REGION FROM THE ROCKY MOUNTAINS. AS A RESULT...TEMPS
MAY BE BELOW SEASONAL AVG MID-WEEK DUE TO THE CAA BEHIND THE SAID
SFC RIDGE. THUS OVERNIGHT LOWS WILL LIKELY BE AT/BELOW FREEZING
ESPECIALLY ACROSS LOCALES ON THE CAPROCK. SFC RIDGE WILL SHIFT SE
OF THE CWA BY FRIDAY...AS SFC LEE TROUGHING NORTH OF THE REGION
INDUCES WINDS TO VEER TO A MORE SOUTH TO SOUTHWESTERLY COMPONENT
/HENCE PROMOTING SLIGHTLY BREEZY CONDITIONS/...THUS ALLOWING TEMPS
TO WARM TO/SLIGHTLY ABOVE CLIMO. SFC LOW IS PROGGED TO DIVE SOUTH
TO THE CWA BY SATURDAY...CREATING WINDS TO VEER FURTHER TO THE
WEST AND NORTHWEST...WITH TEMPS PERSISTING AT/ABOVE NORMAL. BY
SUNDAY HEIGHT FALLS WILL ENSUE AS THE AFOREMENTIONED UA RIDGE
FLATTENS AND THE FLOW ALOFT EVOLVES INTO SOUTHWESTERLY
FLOW...THANKS TO A PACIFIC LOW NEARING THE BAJA OF CALIFORNIA.
UNCERTAINTY SETS IN WITH REGARD TO THE EXACT TRAJECTORY OF THE
SAID PACIFIC LOW...IN ADDITION TO THE SPATIAL DISTRIBUTION OF
POSSIBLE PRECIP. WILL MAINTAIN SILENT POPS ATTM AS THE ANALYZING
OF FUTURE MODEL RUNS IS HIGHLY DESIRED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        31  51  25  51  27 /  10  10   0   0   0
TULIA         38  54  27  52  29 /  20  10  10   0   0
PLAINVIEW     38  56  26  53  27 /  20  10   0   0   0
LEVELLAND     36  58  29  53  28 /  10  10   0   0   0
LUBBOCK       37  59  31  56  27 /  10  10   0   0   0
DENVER CITY   36  60  32  53  30 /  10  10   0   0   0
BROWNFIELD    36  60  32  54  29 /  10  10   0   0   0
CHILDRESS     44  63  33  57  30 /  50  10  10   0   0
SPUR          47  65  34  53  30 /  50  10   0   0   0
ASPERMONT     52  68  36  56  33 /  60  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Nov 7, 11:17 AM CST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 AM CST MON NOV 7 2011

TXZ021>044-081730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1117 AM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE
INTERSTATE 27 CORRIDOR...OR GENERALLY OVER THE ROLLING PLAINS. A
FEW DISCRETE SUPERCELLS MAY FORM ALONG THE DRYLINE ACROSS THE
SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS BEFORE
DEVELOPING INTO A SQUALL LINE. LARGE HAIL...DAMAGING WINDS...AND
AN INCREASING RISK OF TORNADOES WILL BE THE PRIMARY THREATS.

ISOLATED STORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS
THE NORTHERN ROLLING PLAINS AND A FEW OF THESE COULD BECOME
SUPERCELLS. THESE STORMS WILL MOVE OFF TO THE NORTHEAST WHILE
ADDITIONAL STORMS WILL DEVELOP SOUTHWARD ALONG THE DRYLINE THROUGH
TONIGHT. AS COVERAGE INCREASES SOUTHWARD...STORMS WILL LIKELY
ORGANIZE INTO A SQUALL LINE BETWEEN 8 PM AND MIDNIGHT WITH THE
LINE DEVELOPING INTO THE SOUTHERN ROLLING PLAINS. ALL THUNDERSTORM
ACTIVITY SHOULD PUSH EAST OF THE AREA EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND THIS
EVENING...ESPECIALLY OVER THE EXTREME SOUTHEASTERN TEXAS PANHANDLE
INTO THE ROLLING PLAINS.

JORDAN

In the hours before

Special weather statement, Nov 7, 7:05 PM CST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
705 PM CST MON NOV 7 2011

TXZ032-037-038-080130-
COTTLE-DICKENS-KING-
705 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING AND COTTLE
COUNTIES...

AT 657 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 15 MILES NORTH OF
GUTHRIE TO 18 MILES SOUTHWEST OF GUTHRIE...MOVING NORTHEAST AT 25
MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
VERY HEAVY RAINFALL COULD RESULT IN FLOODING OF POOR DRAINAGE OR LOW
LYING AREAS. DO NOT ATTEMPT TO DRIVE THROUGH WATER OF UNKNOWN
DEPTH...ESPECIALLY AT NIGHT. SLOW DOWN TO AVOID HYDROPLANING ON WET
ROAD SURFACES.

SRC
Local storm report, Nov 7, 7:33 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
733 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             11 SW GUTHRIE           33.52N 100.46W
11/07/2011  E1.00 INCH       KING               TX   CO-OP OBSERVER

            BRIEF PERIOD OF HAIL.

&&

EVENT NUMBER LUB1100243

JM
Special weather statement, Nov 7, 8:26 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
826 PM CST MON NOV 7 2011

TXZ032-037-038-080245-
COTTLE-DICKENS-KING-
826 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING AND COTTLE
COUNTIES...

AT 818 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG AND JUST NORTH OF HIGHWAY 82 IN
KING COUNTY...AND ALSO STRETCHING SOUTHWEST INTO NORTHERN KENT
COUNTY. THE LINE OF STORMS WAS MOVING NORTHEAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...AND
TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THESE STORMS. LOCATIONS FROM
GUTHRIE TO NEAR GIRARD WILL CONTINUE TO BE IMPACTED BY THE STRONG
STORMS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED. MOTORISTS CAN EXPECT TO ENCOUNTER TORRENTIAL DOWNPOURS
RESULTING IN POOR VISIBILITIES AND PONDING OF WATER ON THE ROADWAYS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
FLOODED ROADWAYS.

SRC
Special weather statement, Nov 7, 8:54 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
854 PM CST MON NOV 7 2011

TXZ032-037-038-080330-
COTTLE-DICKENS-KING-
854 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING AND COTTLE
COUNTIES...

AT 847 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 16 MILES NORTHEAST OF GUTHRIE TO 8
MILES NORTHEAST OF GIRARD...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HACKBERRY...GUTHRIE AND LOCATIONS ALONG HIGHWAY 70 NORTH OF GUTHRIE
AND HIGHWAY 82 WEST OF GUTHRIE.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

MOTORISTS CAN EXPECT TO ENCOUNTER TORRENTIAL DOWNPOURS RESULTING IN
POOR VISIBILITIES AND PONDING OF WATER ON THE ROADWAYS. BE
ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE FLOODED
ROADWAYS.

SRC
Special weather statement, Nov 7, 9:33 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
933 PM CST MON NOV 7 2011

TXZ032-037-038-042-043-080400-
COTTLE-DICKENS-GARZA-KENT-KING-
933 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR GARZA...KENT...DICKENS...KING
AND COTTLE COUNTIES...

AT 926 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST
OF GUTHRIE TO 9 MILES NORTHEAST OF POST...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE...GUTHRIE...SPUR...AND AREAS ALONG HIGHWAY 82 BETWEEN
DICKENS AND GUTHRIE.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND VERY HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED. MOTORISTS CAN EXPECT TO ENCOUNTER VERY
HEAVY DOWNPOURS RESULTING IN POOR VISIBILITIES AND PONDING OF WATER
ON THE ROADWAYS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER
TO RECOGNIZE FLOODED ROADWAYS.

SRC
Local storm report, Nov 7, 10:00 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1000 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             4 NW POST               33.23N 101.43W
11/07/2011  E1.00 INCH       GARZA              TX   LAW ENFORCEMENT

            REPORTED BY SHERIFFS DEPUTY ON CAPROCK.

&&

EVENT NUMBER LUB1100244

SRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:03 PM CSTSevere Thunderstorm WarningLUBCottle, King38 min
Nov 7, 6:23 PM CSTSevere Thunderstorm WarningLUBDickens, Kent37 min
Nov 7, 7:22 PM CSTSevere Thunderstorm WarningLUBCottle, King38 min
Nov 7, 8:48 PM CSTAreal Flood AdvisoryLUBKing117 min
Nov 8, 12:39 AM CSTDense Fog AdvisoryLUBBailey, Briscoe, Castro, Crosby, Floyd, Hale and 6 more2 hr
Nov 8, 1:10 AM CSTSevere Thunderstorm WarningLUBGarza, Kent50 min
Nov 8, 1:58 AM CSTSevere Thunderstorm WarningLUBKent, Stonewall62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.